# SDR CA040127001

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 682015
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, THE FLIGHT CREW REPORTED RUDDER TRIM INOPERATIVE.  QRH PERFORMED. RETURNED TO DEPARTURE AIRPORT FOR LANDING WITHOUT FURTHER INCIDENT. MECHANIC RESET THE RUDDER TRIM CB THEN TESTED TRIM, NO MOVEMENT. RUDDER TRIM PANEL REMOVED AND PANEL WAS (TAPPED) THEN RE-INSTALLED, THEN TRIM OPERATION WAS NORMAL. RUDDER TRIM SWITCH REPLACED AS PRECAUTION.
